# SDR IXXA0400053S

- Difficulty date: March 28, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 9,190 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND RT WING OB L/E INNER SECTION UPPER SKIN SURFACE CORRODED, STA XW 485.000. REPAIRS WERE ACCOMPLISHED IAW APPROVAL DOCUMENT DWG V22-R02, REMOVED FASTENERS IAW SRM 51-1-21 PAGE 1, 51-1-20D PAGE 21, 51-3-0 PAGE 1, REMOVED CORROSION IAW DC8 SRM 51-1-8 PAGE 17-18, FOUND OUT OF LIMITS IAW SRM 57-2-1 PAGE 11 TRIMMED OUT THE DAMAGED AREA IAW DWG V22-RO2, PERFORMED NOT INSPECTION IAW DC8 NOT SPM PART 6-10-01.001, CLEANED TREATED AND PRIMED AREA IAW SRM 51-1-8B, FABRICATED A REPAIR DOUBLER AND A FILLER.
